# SDR VNAA202410030010

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670390363
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00172790 DISCREPANCY: FWD BELLY FAIRING SUPPORT STRUCTURE IS CORRODED BETWEEN F.S. 629 TO F.S. 693 STGR 27. CORRECTIVE ACTION: REMOVED CORRODED CENTER SUPPORT. LOCATED AND DRILLED NEW FWD BELLY FAIRING SUPPORT STRUCTURE BETWEEN F.S. 629 TO F.S. 693 STGR 27 PN: SH670-39036-3 IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW FWD BELLY FAIRING SUPPORT STRUCTURE BETWEEN F.S. 629 TO F.S. 693 STGR 27 PN: SH670-39036-3 IAW CRJ 700 SRM 51-42-06- 001-001-A01.
